TWO RATIONAL NODAL QUARTIC THREEFOLDS

Ivan Cheltsov, Konstantin Shramov

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the quartic 3-folds defined by
∑5i=0xi=∑5i=0x4i−t(∑5i=0x2i)2=0
in P5 are rational for t=16 and t=710.
Original languageEnglish
Pages (from-to)573-601
Number of pages28
JournalQuarterly Journal of Mathematics
Volume67
Issue number4
Early online date30 Sep 2016
DOIs
Publication statusPublished - 30 Nov 2016

Fingerprint

Dive into the research topics of 'TWO RATIONAL NODAL QUARTIC THREEFOLDS'. Together they form a unique fingerprint.

Cite this